# SDR ASAA2013072695687

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 10,219 hours, 3,053 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481041
- Part serial: 10287H4376
- Condition: Failed
- Location: Cockpit
- Part time: 10,219 hours, 3,053 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON SHORT FINAL.  FOLLOWED QRH PROCEDURE, OVERHEAT LIGHT REMAINED ON.  ACFT GROUNDED.  LT SIDE FAILED ELECTRICAL RESISTANCE CK REF MM 30-41-21 & WDM 30-41-12. CKD AT D10572 CONN.  REPLACED PILOTS LT SLIDING WINDOW, REF MM TASK 56-12-11-000-801 AND -400-801. OPS CK GOOD.  NEW WINDOW INSTALLED RESISTANCE AT TB5016 IS 62.3, VERIFIED H15 AND TERMINAL NR 2 POSITION, REF WDM 30-41-12.
